×

zbMATH — the first resource for mathematics

A generalized formula of Ito and some other properties of stochastic flows. (English) Zbl 0456.60063

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H05 Stochastic integrals
60J60 Diffusion processes
60G48 Generalizations of martingales
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baxendale, P.: Wiener processes on manifolds of maps. To appear · Zbl 0456.60074
[2] Bismut, J.M.: Flots stochastiques et formule de Ito-Stratonovitch généralisée. C.R. Acad. Sci. Paris, série A, 290, 483-486 (1980) · Zbl 0428.60067
[3] Bismut, J.M.: Principes de mécanique aléatoire. Lecture Notes in Mathematics. To appear
[4] Dellacherie, C., Meyer, P.A.: Probabilités et potentiels. 2? édition. Paris: Hermann 1975
[5] Elworthy, K.D.: Stochastic dynamical systems and their flows. Stochastic Analysis, A. Friedman and M. Pinsky Ed., 79-95. New York: Acad. Press 1978 · Zbl 0439.60065
[6] Emery, M.: Equations différentielles lipschitziennes: étude de la stabilité. Séminaire de Probabilités n? 13, p. 281-293. Lecture Notes in Mathematics n? 721. Berlin-Heidelberg-New York: Springer 1979
[7] Gihman, I.I., Skorohod, A.V.: Stochastic differential equations. Ergebnisse der Mathematik und ihrer Grenzgebiete. Band 72. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0242.60003
[8] Ito, K.: Extension of stochastic integrals. Proceedings of the International symposium on Stochastic differential equations of Kyoto (1976), 95-109. Tokyo: Kinokuniya and New York: Wiley 1978
[9] Kunita, H.: On an extension of Ito’s formula. To appear · Zbl 0471.60061
[10] Kunita, H., Watanabe, S.: On square-integrable martingales. Nagoya Math. Journal 30, 209-245 (1967) · Zbl 0167.46602
[11] Malliavin, P.: Stochastic Calculus of variations and hypoelliptic operators. Proceedings of the International symposium on Stochastic differential equations of Kyoto (1976), 195-263. Tokyo: Kinokuniya and New York: Wiley 1978
[12] Meyer, P.A.: Un cours sur les intégrales stochastiques. Séminaire de Probabilités n? 10, 245-400. Lecture Notes in Mathematics n? 511. Berlin-Heidelberg-New York: Springer 1976
[13] Stroock, D., Varadhan, S.R.S.: On the support of diffusions with applications to the strong maximum principle. 6th Berkeley Symposium on Probability and Statistics, Vol. III, 333-359. Berkeley-Los Angeles: University of California Press 1972 · Zbl 0255.60056
[14] Stroock, D., Varadhan, S.R.S.: Multidimensional diffusion processes. Grundlehren der Mathematischen Wissenschaften 233. Berlin-Heidelberg-New York: Springer 1979 · Zbl 0426.60069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.